# SDR HALA2010100500454

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,763 hours, 31,485 cycles
- Engine: Ge CF680A2
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O HSI INOP HAPPEN ON TAXI OUT.  CLEANED CONNECTOR CONTACTS ALL OPS NORMAL OK FOR SERVICE FOUND DEBRIS ON CONTACTS OF CONNECTOR.  CLEANED CONNECTORS, PERFORMED TEST 30 MCDP, ACFT REMAINS LAND 3 FIM 34-22-00 AMM 34-22-02/201.  OK FOR SERVICE ALL TESTS NML.
